Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Fort Worth, TX

April 12, 2020Henderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 12, 2020, 6:36 AM CDT for Henderson County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 6:36 AM CDT (11:36 UTC)
Expired
Apr 12, 2020, 7:15 AM CDT
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

County Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 127 km from the middle of the area, began a volume at 11:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 7:06 AM CDTTSTM WND DMGMalakoff, TXFOUR INCH BRANCHES BROKEN OFF TREES IN MALAKOFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 5:52 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

341 
WUUS54 KFWD 121136
SVRFWD
TXC213-121215-
/O.NEW.KFWD.SV.W.0039.200412T1136Z-200412T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
636 AM CDT Sun Apr 12 2020

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Central Henderson County in central Texas...

* Until 715 AM CDT.

* At 636 AM CDT, a severe thunderstorm was located over Malakoff, or
  11 miles west of Athens, moving northeast at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Athens, Malakoff, Eustace, Trinidad, Caney City, Payne Springs, Log
  Cabin, Murchison and Star Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for central and
north central Texas.

For your protection get inside a sturdy structure and stay away from
windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3204 9605 3206 9607 3208 9606 3208 9609
      3211 9612 3215 9610 3216 9612 3216 9616
      3218 9618 3236 9600 3235 9562
TIME...MOT...LOC 1136Z 233DEG 32KT 3216 9604 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$

Bain

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:13 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 12, 3:13 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
313 AM CDT Sun Apr 12 2020

.SHORT TERM... /NEW/
/Through Monday/

...Severe Weather Threat Increasing South of I-20, and
Particularly Across Central Texas Through Mid-Morning...

...Gusty West Winds 20-25 MPH W/Gusts To 35 MPH Expected This
Afternoon Across Central Texas Along/W of Highway 6...

....Very Gusty Northwest Winds 20-30 mph With Gusts To 40 mph
Expected Across North Texas This Evening...

Plenty to talk about this Easter Sunday, as we await our main and
vigorous mid level lift out of the Southern Rockies/Northern
Mexico and across the state today. Meanwhile, the surface warm
front has surged into the I-20 corridor in the East, then up
toward the Red River near Bowie. Anywhere southwest of the warm
front is in the the upper 60s/lower 70s with rich dew point
temperatures well into the 60s, with western Central Texas values
around 70 degrees. Large scale ascent is already being realized
from the Upper Rio Grande Plains, northwest into the Concho Valley
and Permian Basin area with a few discrete supercells moving
northeast across into the western Hill Country and on either side
of I-10. Farther west, a linear complex was forming across the
eastern Permian basin where more unidirectional flow through the
mid levels was occurring. MLCAPE southwest of the warm from was in
the realm of 2500 J/KG per latest mesoanalysis, but upwards to
3000+ J/KG across the Hill Country into the Rio Grande Plains.

A tornado watch has been issued through 8 am CDT from Temple to
Waco, back west to the Colorado River Valley and rightfully so.
With WSW deep layer shear of 60-70 knots, SSW 0-1km low level
shear on the order of 20-30 knots, all modes of severe weather
will be possible across Central Texas through daybreak this
morning. Though the low level direction is not optimum for an
outbreak of tornadoes, it is beyond sufficient enough that a few
tornadoes, especially with discrete storms in advance of the
encroaching squall line further to the west-northwest. By dawn
and continuing through mid-late morning, the linear forcing and
line of storms should overtake any discrete cells with more bowing
segments capable of damaging winds upwards to 70 mph+, as well as
very large hail considering the abundance of lift and steep lapse
rates aloft exceeding 8 Deg C/Km. As such, we are anticipating
some high impact severe weather mainly south of I-20, through
farther north, more localized instances of large hail and
damaging winds are expected. The one saving grace for North Texas
will be the Central Texas complex interrupting better low level
inflow and slightly more stable conditions, especially as you head
east of I-35 and north of I-20.

The line echo segments (LEWPs) are forecast to exit into East
Texas, the Ark-La-Tex and into AR/LA by late morning, as our
vigorous mid level trough continues arriving across our area.
Unfortunately, the rest of Easter Sunday will not be completely
done with a severe weather threat, as plentiful mid level moisture
will remain north of I-20 into Oklahoma for daytime heating to
work upon in advance of an approaching strong surface cold front
moving into the the TX/OK Panhandles. Deep layer shear values will
remain strong with the strong near 200 knot upper jet max racing
across the state. Combined with steep lapse rates in the 7-7.5
degree range and some residual MUCAPE near 1000 J/KG, a large hail
threat appears possible with isolated-scattered storm development
along the Red River, southeast toward the I-30 corridor from
Dallas/Rockwall to Sulphur Springs...so do not let your guard down
across these areas later today.

Otherwise, temperatures behind the departing surface trough this
afternoon will warm well into the upper 70s/lower 80s. The near
unidirectional component of west-southwest low level flow will mix
readily across much of the area and make for some very breezy and
warm conditions in the afternoon. The strongest flow and warmest
temperatures will be across those parts of Central Texas along and
west of Highway 6 and I have posted an afternoon Wind Advisory
for this area, as wind speeds of 20-25 mph with gusts to 35 mph
will be possible. This was coordinated with surrounding offices
to our south.

Another strong cold front arrives in the wake of the departing
dynamic storm system tonight, with very impressive cold advection
and a very dynamic surface pressure gradient emanating from a
surface low moving into the Mid Mississippi Valley. All rain
chances will come to end across our far northeast counties by
nightfall. I have drawn up another another Wind Advisory this
evening for North Texas. Northwest winds 20 to 30 mph with gusts
35 to 40 mph will be possible this evening. I'll let later shifts
reassess any spatial and timing changes later today, but these
areas were where my greatest confidence from model data existed.
Mid to high level cloudiness will clear across most areas except
from the Highway 380 corridor to the Red River, where some canopy
will linger in associated with the residual cyclonic flow aloft
continuing across the Southern Plains. This will help low
temperatures Monday morning stay a bit warmer than they usually
would be, but it will be brisk and VERY COLD for moving into mid-
April. Lows Monday will range from the lower-mid 30s in the
northwest, to the lower 40s in eastern Central Texas. With the
start of the growing season upon us, rural parts of northern and
western North Texas may need to be monitored for a Freeze Watch,
but at this time, it does not appear it will be an issue across
our CWA. Don't put those heavy coats away just yet!

05/

&&

.LONG TERM...
/Tuesday through Next Weekend/

Below normal temperatures are forecast for a couple of days to
start the long term period. Largely rain/storm-free conditions are
anticipated during this time as well, except along/north of I-20
where a few sprinkles will be possible on Tuesday. A slight
warming trend can be anticipated through the remainder of the work
week with an uptick in rain chances associated with another
frontal passage. At this time, the air behind the late week FROPA
does not appear very cold.

A very cool start to the day is anticipated on Tuesday morning as
light northeasterly breezes allow for some lingering CAA. Winds
aloft, in the 850-700mb layer, however, will be out of the
south/southwest resulting in some modest isentropic upglide. As
such, I expect that at least mid-level cloud cover will be on the
increase and this may be what keeps most areas above freezing
during the pre-dawn hours. A reinforcing shot of colder air, is
anticipated as high pressure builds to the north of the region.
I've nudged high temperatures down...especially across western
North Texas/northern parts of the Big Country for Tuesday where
CAA will be the strongest. In addition to CAA, the modest upglide
may result in some sprinkles near and north of I-20 where some
large scale ascent in the form of jet entrance forcing may be
sufficient to moisten the mid-levels. At this time, I don't expect
much more than sprinkles.

As noted in the previous AFD...the threat for any winter weather
appears very low given that only a small portion of the
troposphere will be saturated. Lift also appears too marginal to
support a large generation of hydrometeors necessary for
evaporative cooling. As such, the forecast will abstain from any
winter precipitation at this time.

Another chilly morning---perhaps coldest of the period---is
anticipated on Wednesday morning. Clouds will thin, especially
along the Red River, winds will diminish and the airmass will be
dry. This should foster ideal radiational cooling and allow
temperatures to fall into the 30s. Some of the more rural and more
sheltered regions may experience a light freeze. Individuals with
sensitive outdoor vegetation should monitor forecast closely
given that the growing season has already begun.

Fortunately, it appears that we'll start a warming trend
Wednesday afternoon, at least relatively speaking. Highs on
Wednesday will be in the upper 50s and low 60s, but this remains a
good 10 to 15 degrees below climatological norms. Thursday
morning and Thursday will feature even warmer conditions, with
morning lows in the low 40s and daytime high temperatures in the
upper 60s to mid 70s. The surface pressure gradient will tighten
Thursday afternoon, resulting in blustery conditions...especially
west of I-35.

Friday will feature pleasant conditions with highs in the 70s
areawide. Low level moisture will increase ahead of a diffuse
trough/front slated to enter the area from the west/northwest.
I'll advertise slight chance to chance PoPs across the eastern
half of the area where the moisture is the greatest. I'll keep
PoPs low, given that the initial moisture surge will likely be
quite shallow/highly modified Gulf air. The front will shift winds
to the north/northwest, but not much in the way of a noteworthy
cool down is anticipated.

Bain

&&

.AVIATION... /NEW/
/06z TAFs/

Concerns and Challenges: Convective trends, especially across
Central TX and Waco Regional Airport. Cig trends and improvement
later this morning. Strong W winds and possible crosswind issues
at DFW, as well as very gusty NW winds by/after 00z Monday.

As for TS/VCTS potential, it still appears that between 10z-14z
window looks to be the main impacts, though it's possible some
impacts may linger as long as 15z. Biggest impact will occur in
Central Texas and Waco Regional airport around 12z. Another
challenge is the potential for Iso-Sct TS developing along the
core of the more moist and colder air aloft wrapping into the our
main upper trough this afternoon. This coincides with the best
afternoon heating considering it's mid-April, the potential for
VCTS at a few of the more northern DFW Metro terminals may need to
be posted by 21z today. With confidence on the low end on where
and when development occurs, I'll allow later forecasts to address
this issue.

Currently, cigs continue in the IFR category in advance of
approaching strong to severe storms expected in the 10z-14z time
frame. Across the DFW portion of the D10 area, cigs seem to be
straddling the IFR/MVFR breakpoint on either side of I-35. IFR
cigs prevail at FTW/AFW, while MVFR cigs FL010-012 prevail further
east. High-res models/soundings/& guidance seem to differ on which
to prevail, so will lean toward the more positive trends unless
determined otherwise as we progress toward the 09z AMDs and the
12z TAF issuance.

SSE winds 10-15 knots will prevail through 15z, before slowly
veering SW 10 knots or less just in advance of a surface trough
moving through the area. This feature will advance through all the
airports by 21z, result in W/SW winds 15-20 knots with gusts 25-30
knots. This could result in some crosswind issues at D10 TAF
sites. Cold FROPA will arrive across DFW around/shortly after
00z, while delayed a few hours at Waco Regional. In wake of the
FROPA, look for NW winds 20-30 knots to prevail, with possible
gusts reaching 35 knots this evening. NW winds will remain
blustery through the remainder of tonight, but both wind speeds &
gusts should diminish somewhat as we move toward 12z Monday.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    80  39  56  41  55 /  20   0   0   5   5
Waco                81  40  60  39  57 /  20   0   0   0   0
Paris               74  37  54  39  55 /  40   5   0   5  10
Denton              79  37  54  38  54 /  20   0   0   5   5
McKinney            79  38  54  38  55 /  30   0   0   5   5
Dallas              80  41  56  42  56 /  20   0   0   0   5
Terrell             80  39  56  40  57 /  30   0   0   0   5
Corsicana           81  40  57  40  57 /  50   0   0   0   0
Temple              81  42  59  40  58 /  20   0   0   0   0
Mineral Wells       80  36  54  37  52 /  10   0   0   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 7 PM this evening to 1 AM CDT Monday for
TXZ091>095-100>107-115>121-129>134-141-145.

Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening
for TXZ156>160-174-175.

Wind Advisory from 1 PM this afternoon to 1 AM CDT Monday for
TXZ142>144.

&&

05/24
Hazardous weather outlook, Apr 12, 1:03 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
103 AM CDT Sun Apr 12 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
103 AM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Overnight.

The severe weather threat will increase across Central Texas after 4
am. These storms will race eastward and could pose a threat for
damaging winds, large hail, and possibly a few tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will continue primarily east of I-35 and south of I-30
through mid morning Sunday. Additional, widely scattered strong to
severe thunderstorms may develop in the afternoon along the Red
River. If any storms develop in this area, large hail would be the
primary threat.

Thunderstorm chances will return Friday and Saturday, mainly east of
the I-35 corridor.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested across Central Texas after 4 am
and continue through mid morning Sunday.

In the hours before

Local storm report, Apr 12, 5:30 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     TSTM WND GST     WACO                    31.55N  97.15W
04/12/2020  E64 MPH          MCLENNAN           TX   ASOS

            64 MPH WIND GUST AT WACO ASOS
Special weather statement, Apr 12, 5:35 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
535 AM CDT Sun Apr 12 2020

TXZ145-146-121100-
Hill TX-Navarro TX-
535 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HILL AND
SOUTHWESTERN NAVARRO COUNTIES UNTIL 600 AM CDT...

At 534 AM CDT, Doppler radar was tracking a strong thunderstorm over
Dawson, or 21 miles southwest of Corsicana, moving northeast at 40
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

 Locations impacted include...
Corsicana, Hubbard, Dawson, Angus, Retreat, Oak Valley, Richland and
Mustang.

A Tornado Watch remains in effect until 800 AM CDT for Central Texas.

LAT...LON 3181 9679 3190 9686 3212 9647 3191 9636
TIME...MOT...LOC 1034Z 243DEG 34KT 3189 9675

Bain
Special weather statement, Apr 12, 5:39 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
539 AM CDT Sun Apr 12 2020

TXZ159>161-121115-
Falls TX-Limestone TX-McLennan TX-
539 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCLENNAN...CENTRAL
LIMESTONE AND NORTHEASTERN FALLS COUNTIES UNTIL 615 AM CDT...

At 539 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mart, or 14 miles northeast of Marlin, moving northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

 Locations impacted include...
Mexia, Groesbeck, Mart, Riesel, Hallsburg, Fort Parker State Park and
Tehuacana.

A Tornado Watch remains in effect until 800 AM CDT for central Texas.

LAT...LON 3138 9682 3145 9692 3154 9693 3158 9684
      3178 9649 3154 9634
TIME...MOT...LOC 1039Z 241DEG 32KT 3150 9680

Bain
Special weather statement, Apr 12, 6:01 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
601 AM CDT Sun Apr 12 2020

TXZ146-121130-
Navarro TX-
601 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NAVARRO COUNTY UNTIL 630
AM CDT...

At 601 AM CDT, Doppler radar was tracking a strong thunderstorm over
Angus, or near Corsicana, moving northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

 Locations impacted include...
Corsicana, Kerens, Trinidad, Angus, Navarro, Retreat, Oak Valley,
Mildred, Eureka, Richland, Goodlow, Powell and Mustang.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

&&

A Tornado Watch remains in effect until noon CDT for central and
north central Texas.

LAT...LON 3196 9617 3189 9644 3204 9655 3225 9625
      3222 9621 3222 9619 3220 9619 3221 9615
      3218 9618 3216 9617 3215 9610 3210 9612
      3208 9611 3208 9606 3204 9607 3201 9605
TIME...MOT...LOC 1101Z 238DEG 42KT 3201 9642

Bain
Local storm report, Apr 12, 6:28 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     TSTM WND GST     CORSICANA               32.10N  96.47W
04/12/2020  M58 MPH          NAVARRO            TX   ASOS

            CORSICANA ASOS MEASURED 50 KNOT STRAIGHTLINE WINDS.
Special weather statement, Apr 12, 6:31 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
631 AM CDT Sun Apr 12 2020

TXZ122-135-121200-
Van Zandt TX-Henderson TX-
631 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VAN ZANDT AND
HENDERSON COUNTIES UNTIL 700 AM CDT...

At 631 AM CDT, Doppler radar was tracking a strong thunderstorm over
Trinidad, or 12 miles west of Athens, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Athens, Malakoff, Brownsboro, Eustace, Trinidad, Edom, Enchanted
Oaks, Caney City, Payne Springs, Log Cabin, Murchison, Star Harbor
and Moore Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3202 9606 3207 9607 3208 9606 3208 9611
      3210 9612 3215 9610 3216 9612 3215 9614
      3217 9617 3222 9615 3220 9618 3221 9620
      3250 9574 3225 9547 3223 9549 3220 9546
      3218 9546
TIME...MOT...LOC 1131Z 240DEG 49KT 3214 9605

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:25 PM CDTSevere Thunderstorm WarningFWDStephens65 min
Apr 12, 1:55 AM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 32 more23 hr
Apr 12, 3:20 AM CDTSpecial Weather StatementFWDLampasas40 min
Apr 12, 3:36 AM CDTSevere Thunderstorm WarningFWDLampasas42 min
Apr 12, 3:41 AM CDTSpecial Weather StatementFWDCoryell34 min
Apr 12, 4:26 AM CDTSpecial Weather StatementFWDMcLennan34 min
Apr 12, 4:30 AM CDTSpecial Weather StatementFWDCoryell30 min
Apr 12, 4:51 AM CDTTornado WarningFWDHill, Limestone, McLennan39 min
Apr 12, 5:09 AM CDTSpecial Weather StatementFWDFalls, McLennan36 min
Apr 12, 5:20 AM CDTSpecial Weather StatementFWDBell25 min
Apr 12, 5:35 AM CDTSpecial Weather StatementFWDNavarro25 min
Apr 12, 5:39 AM CDTSpecial Weather StatementFWDLimestone36 min
Apr 12, 5:43 AM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Hill, Limestone, McLennan, Navarro62 min
Apr 12, 5:45 AM CDTTornado WarningFWDFreestone, Limestone45 min
Apr 12, 6:01 AM CDTSpecial Weather StatementFWDNavarro29 min
Apr 12, 6:14 AM CDTTornado WarningFWDFreestone34 min
Apr 12, 6:30 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 12, 6:31 AM CDTSpecial Weather StatementFWDHenderson29 min
Apr 12, 6:40 AM CDTAreal Flood AdvisoryFWDFalls, Limestone3 hr
Apr 12, 6:43 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson58 min
Apr 12, 7:01 AM CDTSpecial Weather StatementFWDRobertson59 min
Apr 12, 7:11 AM CDTSpecial Weather StatementFWDMilam49 min
Apr 12, 7:16 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon45 min
Apr 12, 7:45 AM CDTSpecial Weather StatementFWDLeon30 min
Apr 12, 8:00 AM CDTSpecial Weather StatementFWDLeon, Robertson45 min
Apr 12, 2:16 PM CDTRiver Flood WarningFWDHenderson, Navarro4 days
Apr 12, 2:16 PM CDTRiver Flood WarningFWDLeon, Robertson4 days
Apr 12, 3:17 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar58 min
Apr 12, 4:10 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar65 min
Apr 12, 4:27 PM CDTSpecial Weather StatementFWDDallas33 min
Apr 12, 5:02 PM CDTSpecial Weather StatementFWDDallas28 min
Apr 12, 5:28 PM CDTSpecial Weather StatementFWDKaufman32 min
Apr 12, 6:11 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.